0
We're unable to sign you in at this time. Please try again in a few minutes.
Retry
We were able to sign you in, but your subscription(s) could not be found. Please try again in a few minutes.
Retry
There may be a problem with your account. Please contact the AMA Service Center to resolve this issue.
Contact the AMA Service Center:
Telephone: 1 (800) 262-2350 or 1 (312) 670-7827  *   Email: subscriptions@jamanetwork.com
Error Message ......
Correspondence |

Urticaria Pigmentosa After Treatment With TNF Antagonists: A Case Report

Pauline Leloup, MD; V éronique Daviet, MD; Anne Chiffoleau, MD; Brigitte Dr éno, MD, PhD
Arch Dermatol. 2011;147(12):1459-1460. doi:10.1001/archderm.147.12.1459.
Text Size: A A A
Published online

Extract

Tumor necrosis factor (TNF) antagonists are used increasingly in the treatment of chronic inflammatory diseases. In recent years, there have been an increasing number of reports on adverse events in patients using TNF antagonists, and among them malignant lymphomas,1 but to our knowledge, no case of mastocytosis has ever been reported.

Correspondence: Dr Dr éno, Skin Cancer Unit, Nantes University Hospital, 1 place Alexis Ricordeau, 44000 Nantes, France (brigitte.dreno@wanadoo.fr).

Financial Disclosure: None reported.

Additional Contributions: We are indebted to H. P. Sanchez, MD, pathologist in Le Bouscat, France.

Figures in this Article

Sign in

Purchase Options

• Buy this article
• Subscribe to the journal
• Rent this article ?

First Page Preview

View Large
First page PDF preview

Figures

Place holder to copy figure label and caption
Graphic Jump Location

Figure 1. Clinical urticaria pigmentosa with multiple disseminated red macules on the back.

Place holder to copy figure label and caption
Graphic Jump Location

Figure 2. Dense infiltrate of mast cells in the superficial dermis seen on histologic examination (toluidine blue stain, original magnification ×400).

Tables

References

Correspondence

CME
Also Meets CME requirements for:
Browse CME for all U.S. States
Accreditation Information
The American Medical Association is accredited by the Accreditation Council for Continuing Medical Education to provide continuing medical education for physicians. The AMA designates this journal-based CME activity for a maximum of 1 AMA PRA Category 1 CreditTM per course. Physicians should claim only the credit commensurate with the extent of their participation in the activity. Physicians who complete the CME course and score at least 80% correct on the quiz are eligible for AMA PRA Category 1 CreditTM.
Note: You must get at least of the answers correct to pass this quiz.
Please click the checkbox indicating that you have read the full article in order to submit your answers.
Your answers have been saved for later.
You have not filled in all the answers to complete this quiz
The following questions were not answered:
Sorry, you have unsuccessfully completed this CME quiz with a score of
The following questions were not answered correctly:
Commitment to Change (optional):
Indicate what change(s) you will implement in your practice, if any, based on this CME course.
Your quiz results:
The filled radio buttons indicate your responses. The preferred responses are highlighted
For CME Course: A Proposed Model for Initial Assessment and Management of Acute Heart Failure Syndromes
Indicate what changes(s) you will implement in your practice, if any, based on this CME course.

Multimedia

Some tools below are only available to our subscribers or users with an online account.

195 Views
1 Citations
×

Sign in

Purchase Options

• Buy this article
• Subscribe to the journal
• Rent this article ?

Related Content

Customize your page view by dragging & repositioning the boxes below.

Articles Related By Topic
Related Collections
PubMed Articles
Jobs
brightcove.createExperiences();